# SDR AALA2019032869013

- Difficulty date: March 25, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A321-231
- Aircraft serial: 6761
- Aircraft time: 11,494 hours, 4,334 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HM01
- Part serial: 164906184
- Condition: Seized
- Location: Extract
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

PRIOR TO AN EXTRACT FAULT,  NOTICED UNIDENTIFIED WHINE IN THE FLIGHT DECK.  RAN QRC & QRH ITEMS FOR ODOR.  ODOR ELIMINATED WITH PACK OFF.  NO SMOKE INDICATIONS ON ECAM.  CONTINUED WITH MOC CONCUR VENTILATION EXTRACT FAULT ON ECAM AND OVERHEAD PB.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE ACCOMPLISHED CABIN ODOR CARD 05-96-70 AND FOUND EXTRACT FAN SEIZED.  REMOVED AND REPLACED THE EXTRACT FAN IAW AMM 21-26-51. OPS CHECKED NORMAL.
